Fully modified estimation of seasonally cointegrated processes

Gregoir, Stéphane (2010) Fully modified estimation of seasonally cointegrated processes. Econometric Theory, 26 (5). pp. 1491-1528.

Full text not available from this repository.
Official URL: http://tse-fr.eu/pub/30089


We extend the framework of the fully modified, ordinary least squares (OLS) estimator introduced by Phillips and Hansen (1990) to the case of seasonally cointegrated processes at a given frequency. First we extend a weak convergence result of sample covariance matrices (Phillips, 1988) to the case of seasonal unit roots. Using a complex number framework, we then show that we can take into account the constraints that exist in a situation of seasonal cointegration as illustrated in Gregoir (1999a) and derive estimates of the cointegration vectors that allow for asymptotic normal inference. This allows us to propose a test whose null hypothesis is the existence of seasonal cointegration. A Monte Carlo exercise investigates the finite sample properties of this test procedure. The paper closes with the analysis of situations in which there exist more than one frequency at which seasonal cointegration can be observed.

Item Type: Article
Language: English
Date: October 2010
Refereed: Yes
Divisions: TSE-R (Toulouse)
Site: UT1
Date Deposited: 22 Apr 2016 14:58
Last Modified: 07 Mar 2018 13:23
OAI ID: oai:tse-fr.eu:30089
URI: http://publications.ut-capitole.fr/id/eprint/19388

Actions (login required)

View Item View Item